# SDR AU010194

- Difficulty date: March 10, 2001
- Submitted: April 4, 2001
- Operation: General aviation
- Make and model: Bolkms BK117B1
- Engine: Lyc LTS101750B1
- System (JASC): 7323 · Turbine Governor
- Part: Drive Shaft
- Part number: 430121204
- Condition: Sheared
- Location: Governor
- Part time: 2,238 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) NR 1 ENGINE POWER TURBINE GOVERNOR DRIVE COUPLING SHEARED.
